# SDR USAA2011061600003

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 5,101 hours, 1,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A7235
- Condition: Low Pressure
- Location: L1 Door
- Part time: 44,737 hours, 17,211 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EES - FORWARD LEFT DOOR SLIDE PRESSURE LOW.  REPLACED L1 DOOR ESCAPE SLIDE.
